# SDR VNAA2019051311101

- Difficulty date: May 13, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 36,053 hours, 35,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT DOOR LOWER EMERGENCY LIGHT INOP. R&R R/H OVERWING EXIT DOOR LOWER EMERGENCY LIGHT IAW CRJ 200 AMM 33-51-10-000/400-801 & ESPM 20-17-31. OPS CHECK GOOD.
